# SDR DALA2025052203931

- Difficulty date: May 16, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9577 CRACKS 3 EA AROUND FASTENER HOLE OF THE LH COCKPIT WINDOW RETAINER STA Y=148. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER ER/A 626178 -14 REV ORIGINAL (0968634)
